# SDR 2010FA0001145

- Difficulty date: November 1, 2010
- Submitted: November 1, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5392059220000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT FLOOR SUPPORT PROFILE FR 24 - 28,  Y765. NO CORROSION REMOVAL LIMITS AVAILABLE IN SRM.  PROFILE IS LISTED AS PRIMARY STRUCTURE.  R & R PROFILE IAW SRM 51-42-11.
